Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Search the Community

3 results for tags: colitis

  • Search By Tags

    Type tags separated by commas.
  • Search By Member

Content Type


Category

  • About Acne
    • What Is Acne
    • Body Acne
    • Cystic Acne
    • Diet
    • Hormones
    • Lifestyle Habits
    • Adult Acne
    • For Males
    • For Females
    • Makeup
    • Oily Skin
  • Acne Treatments
    • The Acne.org Regimen
    • Prescription Treatments
    • Over-the-counter Treatments
    • Body Acne Treatments
    • Natural/Household Treatments
    • Light Therapy
    • Chemical Peels
    • Laser Therapy
    • Blackhead Treatments
    • Scar Treatments
    • Hyperpigmentation Treatments
    • Esthetician Treatments
    • Oily Skin Treatments

Forums

  • Welcome
    • Announcements and feedback
  • The Acne.org Regimen
    • The Acne.org Regimen
    • Acne.org products
  • Acne and its treatments
    • General acne discussion
    • Over-the-counter acne medications and products
    • Prescription acne medications
    • Other acne treatments
    • Scar treatments
    • Hyperpigmentation - red/dark marks
  • Personal anti-acne logs
    • Personal logs
  • Lifestyle
    • Diet & holistic health
    • Emotional and psychological effects of acne
    • Cosmetics & grooming
    • Skin picking
    • Shaving
  • Acne Specifics
    • Back/Body/Neck acne
    • Hormonal acne
    • Adult acne
    • Oily skin
    • Rosacea & facial redness
  • Other forums
    • The lounge

Blogs

Categories

  • Over-the-counter treatments
    • All-over treatments
    • Spot treatments
  • Prescription treatments
    • Topical
    • Oral
  • Other treatments
    • Nutrition/Holistic
    • Household/Natural
    • Vitamins/Supplements
    • Chemical peels
    • Laser
    • Light
    • Heat
  • Cleansers/Washes
    • Liquid
    • Bar
    • Cream
    • Pads/Wipes
    • Exfoliating
    • Makeup removers
    • Cleansing devices
  • Moisturizers
    • Dry/Sensitive
    • Oily skin
    • Tinted
    • Anti-aging
    • With SPF
  • Makeup
    • Foundation
    • Powder
    • Blush/Bronzer
    • Concealer
    • Primer
    • BB/CC creams
    • Mattifiers
    • Makeup tools
  • Sunscreens
    • SPF 4-14
    • SPF 15-29
    • SPF 30+
  • Razors/Shaving
    • Razors and cartidges
    • Electric razors
    • Shaving foam/cream/gel/oil
    • Aftershave balm/gel
  • Scar treatments
    • Medical
    • Over-the-counter
  • Misc.
    • Lip balm
    • Oil-absorbing

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Joined

  • Start

    End


Group


Location


Interests

Found 3 results

  1. Hi my names Han and I'm 16. I've never had perfect skin but since about March my skin has broken out horrendously. I'm so self conscious and some days I can't even bring myself to look in the mirror and going outside without makeup is a no no. I just feel ugly and worthless and I really just want to not care about what anyone thinks and to feel confident despite my god awful skin. It's so hard when I don't know anyone around me with skin issues . I really just want some advice and someone who k
  2. Hi, I've been on Tetralysal for just over a year and today I went for a tablet review with my Doctor. She told me that it should have only of been taken for 6 months due to effecting good bacteria in the bowels. I'm a massive worrier and its started to get me thinking about what damage this has done to my body by being on it for 6 months longer than I should have. I sometimes get diarrhoea in the morning and I am scared that I have Colitis from being on Tetralysal for too long. The d
  3. I am just really irritated and so depressed at this point. I have been on retinoids for 7 months now and I have not noticed a change in my acne. I have tried over the counter products, derm products including: Differin 0.3%, Avar cleanser, Clindamycin 1% Solution, Clindamycin/BP cream, Tazorac (all of them), Panoxyl 4%, and Retin-A 1% (currently on right now). I tried Clearzine pills and taking multivitamins, but since my stomach is very sensitive these things keep upsetting my stomach, and m
×